Ohio, 2012Heat in Ohio, July 1 to 7, 2012
July 1 to 7, 2012 · NWS ILN · 32 events in 32 counties and zones
An ongoing heat wave continued from late June into early July. Areas still affected by power outages caused by the June 29 derecho were especially impacted.
Every event with a place to put it; 32 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 3
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An ongoing heat wave continued from late June into early July. Areas still affected by power outages caused by the June 29 derecho were especially impacted.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 30, 9:12 PM EST, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 30, 9:12 PM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EDT SAT JUN 30 2012
.SYNOPSIS...
DISTURBANCES TRAVELING ALONG A NORTHWEST FLOW ALOFT WILL CONTINUE
TO INTERACT WITH A FRONTAL BOUNDARY AND A VERY WARM AND HUMID
AIRMASS OVER THE NEXT COUPLE OF DAYS. THIS WEATHER REGIME WILL
RESULT IN A CHANCE OF THUNDERSTORMS EACH DAY...WHILE THE PERIOD OF
ABOVE NORMAL TEMPERATURES PERSISTS.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
WEAK FRONTAL BOUNDARY WAS LOCATED IN THE VCNTY OF THE OHIO RIVER
THIS EVENING. CURRENTLY ONLY A FEW ISOLD SHOWERS/STORMS ARE
DRIFTING INTO CENTRAL OHIO. BASED ON LATEST RAP AND PWAT
FIELDS...CONVECTION SHOULD END ACRS CENTRAL OHIO AFTER MIDNIGHT.
THEREAFTER...HAVE KEPT A SLIGHT CHANCE OF SHOWERS AND THUNDESTORMS
ALONG AND SOUTH OF THE OHIO RIVER WHERE THE RAP INDICATES THAT
CONVECTION ACRS CNTRL IL AND SW INDIANA MAY FESTER AS IT TRAVERSES
SE ALONG AND SOUTH OF THE OHIO RIVER OVERNIGHT. LOWS WILL RANGE
FROM THE UPPER 60S TO THE LOWER 70S.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
SINCE THE FRONTAL BOUNDARY AND HUMID AIRMASS WILL STILL BE IN THE
AREA THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN ON SUNDAY.
DIFFICULT TO PINPOINT TIMING AND LOCATION BUT IT LOOKS LIKE MOST
ACTIVITY SHOULD OCCUR WITH AFTERNOON PEAK HEATING. SEVERE THREAT
WILL AGAIN BE LIMITED BY WEAK SHEAR.
WITH HOT TEMPERATURES PERSISTING...WENT WITH EXCESSIVE HEAT
WARNINGS NOON TO 8 PM FOR HAMILTON AND MONTGOMERY COUNTIES...AND
HEAT ADVISORY FOR THE REST OF THE AREA EXCEPT FAR NORTHERN
COUNTIES.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
STRONG MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION
PLACING THE OHIO VALLEY IN NORTHWESTERLY FLOW TO BEGIN THE LONG TERM
PERIOD. DISTURBANCES EMBEDDED IN THE FLOW WILL BRING CHANCES FOR
CONVECTION WITH THE BEST THREAT EARLY IN THE WEEK. HAVE CHANCE POPS
ON MONDAY. HAVE LIMITED POPS TO SLIGHT CHC TUE AND WED AFTN WITH THE
MID LEVEL RIDGE BUILDING A LTL EAST INTO THE GREAT LAKES. CAN NOT
RULE OUT PRECIP ON THURSDAY BUT DUE TO LACK OF SIGNIFICANT FORCING
HAVE KEPT REGION DRY. WITH THE UPPER LEVEL RIDGE BUILDING FURTHER
EAST AND ASSOCIATED HEIGHT/THICKNESS RISES HAVE MAINTAINED A DRY
FCST INTO NEXT WEEKEND.
HAVE TRENDED HIGH TEMPERATURES WARMER THAN MEX GUIDANCE ESPECIALLY
LATE IN THE WEEK INTO NEXT WEEKEND.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
WEAK FRONTAL BOUNDARY WILL CONTINUE TO OSCILLATE NEAR THE OHIO RIVER
THROUGH THE TAF PERIOD. MEANWHILE...THE OHIO VALLEY WILL BE UNDER A
NORTHWEST FLOW PATTERN ALOFT WITH EMBEDDED WEAK DISTURBANCES
RIPPLING THROUGH FROM TIME TO TIME. TIMING OF EMBEDDED DISTURBANCES
WILL BE PROBLEMATIC BUT CONVECTION SHOULD FAVOR THE DIURNAL
CYCLE...I.E. AFTERNOON AND EVENING HOURS. FOR THIS EVENING...A FEW
SPRINKLES MAY OCCUR NEAR KCMH THROUGH 05Z THEN SKIES SHOULD BECOME
PARTLY CLOUDY. CONVECTION OVER EAST CENTRAL ILLINOIS/WEST CENTRAL
INDIANA IS FORECAST TO MOVE SE TOWARD NORTHERN KENTUCKY THROUGH 05Z.
ATTM...WITH CAPPING INVERSION IN PLACE...MODELS CONTINUE TO SHOW A
WEAKENING TREND TO THIS CONVECTION...SO WILL KEEP THUNDER OUT OF THE
SRN TAF SITES OF KCVG/KLUK. UNDER A LIGHT SFC WIND FLOW
OVERNIGHT...FOG POTENTIAL AT KLUK WILL BE CLOUD DEPENDENT. SKIES
SHOULD GO PARTLY CLOUDY...BUT AM NOT CONFIDENT ATTM TO PUT FOG IN
JUST YET. WILL WAIT FOR 06Z ISSUANCE OR IF IT BECOMES APPARENT.
ON SUNDAY...MODELS SUGGEST MID AFTERNOON CONVECTION MAY GET GOING
ACRS THE WRN TAF SITES...PUSHING EAST/SOUTHEAST THROUGH THE EVENING
HOURS. ALTHOUGH CHANCES ARE BETWEEN 30 AND 40 PERCENT...CONVECTION
WILL LIKELY BE SOMEWHAT DISORGANIZED AND THUS WILL PRECLUDE FROM
MENTIONING IN THE TAF SITES ATTM.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 8 PM EDT SUNDAY FOR OHZ042-051>055-
060-062>064-070>073-078>082-088.
EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT SUNDAY FOR OHZ061-
077.
KY...HEAT ADVISORY FROM NOON TO 8 PM EDT SUNDAY FOR KYZ089>100.
IN...HEAT ADVISORY FROM NOON TO 8 PM EDT SUNDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO/HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Jun 30, 7:10 PM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT SAT JUN 30 2012
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060-062>064-
070>073-078>082-088-020015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-PREBLE-GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-
CLINTON-ROSS-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
810 PM EDT SAT JUN 30 2012
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AS A WEAK
FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE REGION. SOME
THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ026-034-035-043>046-056-065-074-020015-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING-
FAIRFIELD-HOCKING-
810 PM EDT SAT JUN 30 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AS A WEAK
FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE REGION. SOME
THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ061-077-020015-
MONTGOMERY-HAMILTON-
810 PM EDT SAT JUN 30 2012
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AS A WEAK
FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE REGION. SOME
THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 8:28 PM EST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 2 SE JOHNSTOWN 40.12N 82.66W
06/29/2012 M66 MPH LICKING OH TRAINED SPOTTER
0404 PM TSTM WND DMG NEW PARIS 39.86N 84.79W
06/29/2012 PREBLE OH TRAINED SPOTTER
NUMEROUS TREES AND LARGE LIMBS DOWN
0525 PM TSTM WND GST BALTIMORE 39.85N 82.61W
06/29/2012 M71 MPH FAIRFIELD OH TRAINED SPOTTER
NUMEROUS LARGE LIMBS AND SMALL TREES DOWN. ONE FELL ON A
VEHICLE.
0525 PM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
06/29/2012 CAMPBELL KY PUBLIC
NUMEROUS TREES DOWN
0522 PM TSTM WND DMG GRANVILLE 40.07N 82.50W
06/29/2012 LICKING OH PUBLIC
TREES DOWN
0402 PM TSTM WND DMG NEW MADISON 39.97N 84.71W
06/29/2012 DARKE OH EMERGENCY MNGR
NUMEROUS TREES, BRANCHES, AND POWER POLES DOWN
&&
SNYDERLocal storm report, Jun 30, 10:26 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1126 PM EDT SAT JUN 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG WASHINGTON COURT HOUSE 39.54N 83.43W
06/29/2012 FAYETTE OH NEWSPAPER
LARGE 100 YEAR OLD TREE UPROOTED. NUMEROUS TREES AND
BRANCHES DOWN AROUND FAYETTE COUNTY. THREE SEMI TRUCKS
OVERTURNED ON I-71.
&&
SNYDERHeat, Licking
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Licking forecast zone
- Deaths
- 3 direct, 0 indirect
- Reported by
- County Official
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Ongoing excessive heat from June 28 into early July combined with power outages from the June 29 derecho to produce dangerous heat related conditions in some areas. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7. With the lengthy exposure to the heat, related illnesses became an issue. In Licking County, 3 people died as a result of such heat related illnesses.
Heat, Adams
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Adams forecast zone
- Reported by
- ASOS
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Auglaize
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Auglaize forecast zone
- Reported by
- ASOS
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Brown
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Brown forecast zone
- Reported by
- ASOS
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Butler
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Butler forecast zone
- Reported by
- ASOS
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Champaign
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Champaign forecast zone
- Reported by
- ASOS
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Clark
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Clark forecast zone
- Reported by
- ASOS
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Clermont
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Clermont forecast zone
- Reported by
- ASOS
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Clinton
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Clinton forecast zone
- Reported by
- ASOS
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Darke
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Darke forecast zone
- Reported by
- ASOS
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Delaware
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Delaware forecast zone
- Reported by
- ASOS
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Fairfield
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Fairfield forecast zone
- Reported by
- ASOS
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Fayette
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Fayette forecast zone
- Reported by
- ASOS
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Franklin
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Franklin forecast zone
- Reported by
- ASOS
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Greene
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Greene forecast zone
- Reported by
- ASOS
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Hamilton
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Hamilton forecast zone
- Reported by
- ASOS
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Hardin
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Hardin forecast zone
- Reported by
- ASOS
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Highland
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Highland forecast zone
- Reported by
- ASOS
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Hocking
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Hocking forecast zone
- Reported by
- ASOS
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Logan
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Logan forecast zone
- Reported by
- ASOS
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Madison
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Madison forecast zone
- Reported by
- ASOS
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Mercer
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Mercer forecast zone
- Reported by
- ASOS
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Miami
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Miami forecast zone
- Reported by
- ASOS
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Montgomery
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Montgomery forecast zone
- Reported by
- ASOS
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Pickaway
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Pickaway forecast zone
- Reported by
- ASOS
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Pike
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Pike forecast zone
- Reported by
- ASOS
- Coordinates
- 39.077, -83.067 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Preble
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Preble forecast zone
- Reported by
- ASOS
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Ross
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Ross forecast zone
- Reported by
- ASOS
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Scioto
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Scioto forecast zone
- Reported by
- ASOS
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Shelby
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Shelby forecast zone
- Reported by
- ASOS
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Union
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Union forecast zone
- Reported by
- ASOS
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
Heat, Warren
- When
- July 1, 12:00 AM EST to July 7, 11:59 PM EST
- Where
- Warren forecast zone
- Reported by
- ASOS
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
Ongoing daily heat continued into early July across southwestern Ohio. Although heat indices were not as high as late June, heat indices in the area generally ranged from 90 to 100 degrees Fahrenheit each day through July 7.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Missouri, July 1 to 8, 201217 deaths · 172 injured · 29 events
- Heat in Missouri, July 1 to 31, 2012116 injured · 34 events
- Hail and Damaging Winds in North Carolina, July 1, 20123 deaths · 40 injured · 1.75 in hail · 76 events
- Heat in Michigan, July 1 to 7, 201275 injured · 17 events
- Excessive Heat in Indiana, July 1 to 8, 20123 deaths · 6 events
- Heat in Tennessee, July 1 to 7, 20123 deaths · 1 event
- Flash Flood and Hail in South Carolina, July 1, 201230 injured · $1.5 million · 2 in hail · 76 events
- Hail and Damaging Winds in North Carolina, July 1 to 2, 20121 death · 1 injured · $3.2 million · 2.75 in hail · 72 events
- Excessive Heat in Illinois, July 1 to 8, 20122 deaths · 17 events
- Heat in Pennsylvania, July 1, 20122 deaths · 6 events
- Excessive Heat in Wisconsin, July 1 to 7, 20122 deaths · 1 event
- Damaging Wind in Texas, July 1, 20122 deaths · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405016, 407407, 407408, 407409, 407410, 407411, 407412, 407413, 407414, 407415, 407416, 407417, 407418, 407419, 407420, 407421, 407422, 407423, 407424, 407425, 407426, 407427, 407428, 407429, 407430, 407431, 407432, 407433, 407434, 407435, 407436, 407437.